Mathematical Modeling of Superplastic Forming of a Long Rectangular Box Section

Abstract:

Article Preview

Info:

Periodical:

Materials Science Forum (Volumes 304-306)

Edited by:

T. Sakuma, T. Aizawa, K. Higashi

Pages:

765-770

Citation:

R.A. Vasin et al., "Mathematical Modeling of Superplastic Forming of a Long Rectangular Box Section", Materials Science Forum, Vols. 304-306, pp. 765-770, 1999

Online since:

February 1999

Export:

Price:

$38.00

Fetching data from Crossref.
This may take some time to load.